MathSciNet Relay Station
MathSciNet bibliographic data
MR2303203 20C34 (20C40)
Noeske, Felix The 2- and 3-modular characters of the sporadic simple Fischer group ${\rm Fi}_{22}$ and its cover. J. Algebra 309 (2007), no. 2, 723–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement